# SDR 96ZZZX2037

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9367D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1139
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016R
- Condition: Bolts Missing
- Location: Rear Case
- Part time: 1,900 hours
- Component: Electrosys, MHB4016R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE STARTER REAR CASE WAS FOUND LOOSE.  THREE OF THE FOUR SCREWS THAT SECURE FRONT BENDIX HOUSING TO REAR CASE FOUND MISSING.  SUBMITTER STATED CAUSED BY VIBRATION OR POOR ASSEMBLY TORQUES OR LOCK WASHERS WHEN STARTER WAS BUILT.  RECOMMEND TORQUING SCREWS AT EACH 100-HOUR INSPECTION.
